# SDR 99ZZZX217

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 2261143
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT RECEIVED IN FAILED CONDITION.  PREVIOUS TEAR-DOWN REPORT, UNIT INOPERABLE, BLOWN FUSE, BRUSHES WORN UNEVENLY, ARMATURE GROOVED, BRUSHES CHIPPED.  UNIT REPAIRED.  WHEN INSTALLED IN AIRCRAFT, UNIT RAN SLOWLY, MADE GRINDING NOISES.  UNIT REMOVED FROM AIRCRAFT.
